# SDR SMIA200732402

- Difficulty date: November 13, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N307AE
- Make and model: Saab 340B
- Aircraft serial: 340B307
- Aircraft time: 21,265 hours, 24,846 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7253725191
- Condition: Corroded
- Location: Fuselage
- Part time: 21,265 hours, 24,846 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, THE SEAT TRACK AT BL 0 WAS FOUND TO BE CORRODED BEYOND MANUAL LIMITS.  REPLACED SEAT TRACK IAW SAAB SRM CHAPTER 53-70-60. AIRCRAFT RETURNED TO SERVICE
